# SDR AALA202506239480

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 78,229 hours, 30,242 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED ARM / DISARM HANDLE LOOSE  ON 3L DOOR. MAINTENANCE TIGHTENED LOOSE 3L ARM/DISARM HANDLE PER AMM 52-21-00.
